# SDR P5CA9700314

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERNAL DOUBLER BELOW MAIN CARGO DOOR CUTOUT, AT STA 1780.  BLENDED OUT GOUGES, TREATED AND PRIMED PER BAC SRM 51-10-01,  51-10-02 AND 51-24-11.
